# SDR FDEA202209062211

- Difficulty date: September 6, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186218235
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231MAF HAS MULTIPLE IMPACT DAMAGE AND WEAR MARKS FABRICATED ZONE 230 FLOOR BOARD 231MAF ON VTMAE TRAVELER # T22/1632425 IAW DWG SRZ-  25-005 REVISION R, MAJOR REPAIR.  ORIG SUB DATE:  9/6/2022
